# SDR V0XR20110321001

- Difficulty date: March 21, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 157
- Aircraft time: 26,399 hours, 25,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 14544874008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) FRAME FOOT AT FR 62 AND STR 19-185 IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SHEAR CLIP AT FR 62 AND STR 19-185 IAW EMB145 SRM 51-10-02, 51-40-02, 51-20-03. W/C 1069
